The Liouville quantum equation for a nonclosed system
Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_5_a16,
author = {V. F. Los'},
title = {The {Liouville} quantum equation for a nonclosed system},
journal = {Doklady Akademii Nauk},
pages = {1078--1081},
year = {1978},
volume = {240},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a16/}
}
V. F. Los'. The Liouville quantum equation for a nonclosed system. Doklady Akademii Nauk, Tome 240 (1978) no. 5, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DAN_1978_240_5_a16/